# SDR SWIA95642

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Engine: Pwa PW118A
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RUDDER INBD AFT CABLE WORN.  REPLACED RT RUDDER INBD AFT CABLE PER MM 27-00-01.
